Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 693163, 12 pages
http://dx.doi.org/10.1155/2012/693163
Research Article

Exponential Stability for a Class of Stochastic Reaction-Diffusion Hopfield Neural Networks with Delays

1College of Information Science and Engineering, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, Ocean University of China, Qingdao 266100, China

Received 7 August 2011; Accepted 28 November 2011

Academic Editor: Jitao Sun

Copyright © 2012 Xiao Liang and Linshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. X. Liao and Y. L. Gao, “Stability of Hopfield neural networks with reactiondiffusion terms,” Acta Electronica Sinica, vol. 28, pp. 78–82, 2000. View at Google Scholar
  2. L. S. Wang and D. Xu, “Global exponential stability of Hopfield reaction-diffusion neural networks with time-varying delays,” Science in China F, vol. 46, no. 6, pp. 466–474, 2003. View at Publisher · View at Google Scholar
  3. L. S. Wang and Y. F. Wang, “Stochastic exponential stability of the delayed reaction diffusion interval neural networks with Markovian jumpling parameters,” Physics Letters A, vol. 356, pp. 346–352, 2008. View at Google Scholar
  4. J. K. Hale and V. S. M. Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, Berlin, Germany, 1993.
  5. S.-E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99 of Research Notes in Mathematics, Pitman, London, UK, 1984.
  6. L. S. Wang and Y. Y. Gao, “Global exponential robust stability of reactiondiffusion interval neural networks with time varying delays,” Physics Letters A, vol. 305, pp. 343–348, 2006. View at Google Scholar
  7. L. S. Wang, R. Zhang, and Y. Wang, “Global exponential stability of reaction-diffusion cellular neural networks with S-type distributed time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 1101–1113, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Y. Zhao and G. L. Wang, “Existence of periodic oscillatory solution of reactiondiffusion neural networks with delays,” Physics Letters A, vol. 343, pp. 372–382, 2005. View at Publisher · View at Google Scholar
  9. J. G. Lu and L. J. Lu, “Global exponential stability and periodicity of reaction-diffusion recurrent neural networks with distributed delays and Dirichlet boundary conditions,” Chaos, Solitons and Fractals, vol. 39, no. 4, pp. 1538–1549, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Mao, Stochastic Differential Equations and Applications, Horwood, 1997.
  11. J. Sun and L. Wan, “Convergence dynamics of stochastic reaction-diffusion recurrent neural networks with delays,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 7, pp. 2131–2144, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Itoh and L. O. Chua, “Complexity of reaction-diffusion CNN,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 9, pp. 2499–2527, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Lou and B. Cui, “New criteria on global exponential stability of BAM neural networks with distributed delays and reaction-diffusion terms,” International Journal of Neural Systems, vol. 17, pp. 43–52, 2007. View at Publisher · View at Google Scholar
  14. Q. Song and Z. Wang, “Dynamical behaviors of fuzzy reaction-diffusion periodic cellular neural networks with variable coefficients and delays,” Applied Mathematical Modelling, vol. 33, no. 9, pp. 3533–3545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Song, J. Cao, and Z. Zhao, “Periodic solutions and its exponential stability of reaction-diffusion reccurent neural networks with distributed time delays,” Nonlinear Analysis B, vol. 8, pp. 345–361, 2007. View at Publisher · View at Google Scholar
  16. K. Liu, “Lyapunov functionals and asymptotic stability of stochastic delay evolution equations,” Stochastics and Stochastics Reports, vol. 63, no. 1-2, pp. 1–26, 1998. View at Google Scholar · View at Zentralblatt MATH
  17. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1988.
  18. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar
  19. I. Chueshov, Introduction to the Theory of Infinite-Dimensional Dissipative Systems, Acta Kharkov, 2002.
  20. R. Jahanipur, “Stochastic functional evolution equations with monotone nonlinearity: existence and stability of the mild solutions,” Journal of Differential Equations, vol. 248, no. 5, pp. 1230–1255, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. T. Taniguchi, “Almost sure exponential stability for stochastic partial functional-differential equations,” Stochastic Analysis and Applications, vol. 16, no. 5, pp. 965–975, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. T. Caraballo, K. Liu, and A. Truman, “Stochastic functional partial differential equations: existence, uniqueness and asymptotic decay property,” Proceedings the Royal Society of London A, vol. 456, no. 1999, pp. 1775–1802, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. Kamrani and S. M. Hosseini, “The role of coefficients of a general SPDE on the stability and convergence of a finite difference method,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1426–1434, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. D. J. Higham, “Mean-square and asymptotic stability of the stochastic theta method,” SIAM Journal on Numerical Analysis, vol. 38, no. 3, pp. 753–769, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, vol. 23, Springer, Berlin, Germany, 3rd edition, 1999.